# SDR QXEA2020013100072

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 8,013 hours, 4,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Cracked
- Location: Seat Rows 2a-1d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING STRIP IS CRACKED AT SEAT ROWS 2A AND 1D. REPLACED FLOOR STRIPS 3A AND 1D IAW E175 AMM 33-50-21-00/400-801-A.
